# SDR REXA98057

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401BH
- Make and model: Saab SF340A
- Aircraft serial: 340A057
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Overspeed
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

RIGHT HAND PROPELLER OVERSPEED WILL NOT TEST.  CREW SHUT DOWN RIGHT ENGINE, RESTARTED AND TESTED AGAIN WITH NO DEFECTS.  (X)
